MAUDE Adverse Event Report: TORNIER INC AEQUALIS FLEX REVIVE INSERTER-EXTRACTOR HANDLE; Orthopedic manual surgical instrument

TORNIER INC AEQUALIS FLEX REVIVE INSERTER-EXTRACTOR HANDLE; Orthopedic manual surgical instrument
Catalog Number ARS743000
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "the hrs broach handle was stuck to the trial while in the humerus.Doctor could not get it unstuck even with the handle open and tried multiple times.The doctor was concerned about patient safety and possible distal humerus fracture from trying to remove broach handle.It delayed the case during and we had to use an osteotome to hit the broach handle off which the surgeon claimed was dangerous and affected patient safety.".

Brand Name
AEQUALIS FLEX REVIVE INSERTER-EXTRACTOR HANDLE
Common Device Name
Orthopedic manual surgical instrument
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25692201
Report Number0001649390-2026-00687
Device Sequence Number9688230
Product Code LXH
UDI-Device Identifier00846832068883
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberARS743000
Device Lot NumberEV0324173A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown